MathSciNet Relay Station
MathSciNet bibliographic data
MR179947 65.61
Lambert, John D.; Shaw, Brian On the numcerical solution of $y\sp{\prime} =f(x,\,y)$ by a class of formulae based on rational approximation. Math. Comp. 19 1965 456–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement